Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TORNIER INC LATITUDE¿ EV; GUIDE, SURGICAL, INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TORNIER INC LATITUDE¿ EV; GUIDE, SURGICAL, INSTRUMENT
Catalog Number
9030200
Medical Device Problem Code
Mechanical Jam (2983)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
01/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
Event or Problem Description
It was reported that the ulnar reamer got stuck and wouldn't work.
New Search
Submit an Adverse Event Report
Brand Name
LATITUDE¿ EV
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer
(Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer
(Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
nathe hendricks
1023 cherry rd
memphis, TN 38117
9014516318
MDR Report Key
13546462
Report Number
3004983210-2022-00013
Device Sequence Number
19901376
Product Code
FZX
UDI-Device Identifier
00846832015160
UDI-Public
00846832015160
Combination Product (Y/N)
N
Initial Reporter Country
UK
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
02/16/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
9030200
Device Lot Number
NOT REPORTED
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
01/19/2022
Initial Report FDA Received Date
02/16/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown